The risks of these drugs are provided so the public can make informed, educated decisions. Fanapt is a newer antipsychotic drug. The U.S. Food and Drug Administration issued a black box warning about antipsychotics increasing the risk of death in elderly with dementia. Fanapt is also known as Iloperidone.
Fanapt Drug Warnings:
There have been 3 drug regulatory agency warnings from the United States. These include the following (note that some warnings cite more than one side effect, so the list below may not be equal to the total number of warnings):
2 warnings on Fanapt causing withdrawal symptoms
2 warnings on Fanapt causing abnormal muscle movements
1 warning on Fanapt causing birth defects
1 warning on Fanapt causing Neuroleptic Malignant Syndrome (a life-threatening neurological disorder)
Fanapt Drug Studies:
There has been 1 study from Canada on Fanapt causing heart problems.
Adverse Reaction Reports Filed with the US FDA: There have been 542 adverse reactions reported to the US FDA in connection with Fanapt.
The FDA estimates that less than 1% of all serious events are ever reported to it, so the actual number of side effects occurring are most certainly higher.
- 50 cases of dizziness
- 30 cases of weight increased
- 26 cases of nausea
- 25 cases of dyspnoea (difficulty breathing)
- 24 cases of oedema peripheral (arms and legs swelling)
- 23 cases of orthostatic hypotension (fall in blood pressure upon standing)
- 22 cases of vomiting
- 20 cases of insomnia
- 18 cases of somnolence
- 17 cases of dry mouth
Aggression Irregular Heartbeat Paranoia
Documented Side Effects of Fanapt:
Source: Physicians Desk Reference, National Institutes of Health’s Medline Plus, and/or the drug label.
Difficulty Breathing/ Swallowing
Low white blood cell count
Neuroleptic Malignant Syndrome
Sore Throat, Fever, Chills
Unusual Involuntary Movements
This brochure is a simple guide that documents the dangerous and deadly side effects of the drugs prescribed to millions of men, women and children diagnosed with bogus mental disorders.
Please note: No one should attempt to get off of psychiatric drugs without doctor’s supervision. To help find medical practitioners in your area, click here